# SDR 98UAL900143

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Out Of Position
- Location: Rt Wing/Body
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT DETECTION SYSTEM LIGHT ON.  *S/D*  SENSOR IN PYLON WAS IN CLOSE PROXIMITY TO DUCT.  REPOSITIONED SENSOR AND RAN THE ENGINE AT POWER FOR TWENTY MINUTES WITH NO INDICATIONS, OPS CHECK GOOD.
